# SDR SWAA2021050358141

- Difficulty date: March 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Deteriorated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN: R/H PASSENGER CABIN FLOOR ACCESS PANEL # 242CF DETERIORATED/WEAR ON UPPER SURFACE (223-DOT 107). / RECEIVED NEW PANEL #242CF; PANEL WILL BE INSTALLED ON CUSTOMER CARD # JPANEL-231-CLOSE.
